# SDR 2017FA0000492

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: General aviation
- Aircraft: N6977A
- Make and model: Snias AS350B3
- Aircraft serial: 7463
- Aircraft time: 1,658 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 30 HOUR TAIL ROTOR INSPECTION IAW MM 64-10-00, 6-2, AND 05-40-00, 6-7, THE TAIL ROTOR BLADE MADE CONSISTENT CREAKING & TEARING SOUND LIKE BREAKING FIBERGLASS WHILE FLEXING THE BLADE DURING THE INSPECTION.  THE BLADE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
